A fluctuation removal based univariate integration over prescribed nodes One node fluctuation free integration under higher order set of conditions with an extension to multinode case


Kursunlu A., Demiralp M.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.49, no.2, pp.428-443, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1007/s10910-010-9750-y
  • Journal Name: JOURNAL OF MATHEMATICAL CHEMISTRY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.428-443
  • Istanbul Technical University Affiliated: Yes

Abstract

This work aims at the evaluation of a univariate integral based on one node fluctuation free integration and by using exponential weight function. This is the companion of a paper presenting fundamental aspects of one node integration. In contrast to companion paper, this paper deals with more than one conditions. We construct weight function generating subspace which has three parts: (1) Eigenpolynomials, (2) Principle polynomials, (3) Unaffecting polynomials. The exponential weight function is used as the most important agent to this end. An extension to multinode case is also given.